# SDR HSYA20122512

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N916FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0016
- Aircraft time: 9,496 hours, 14,279 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: C20050R
- Condition: Defective
- Location: Fire Detection
- Part time: 9,496 hours, 14,279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AT CRUISE FLIGHT, AT APPROX 6000 FT, DURING STAGING FLIGHT, THE CREW ADVISED THE FIRE DETECTION SYS ACTIVATED INTERMITTENTLY IN FLIGHT.  THE CIRCUIT BREAKER WAS RESET AND THE SYS WOULD DEACTIVATE FOR APPROX 10 MINUTES AND THEN REACTIVATE.  ARRIVED INTO DESTINATION WITHOUT INCIDENTAND NO EVIDENCE OF FIRE WAS NOTED AFTER THE ACFT WAS SECURED.  MX TROUBLESHOT AND INSPECTED FIRE DETECTION SYSTEM AND FOUND DEFECTIVE TEST SWITCH.  MX R & R DEFECTIVE TEST SWITCH IAW MM 26-10-00, ALL GROUND OPS AND FUNCTIONAL CHECKS WERE GOOD.
